# SDR UPS01436229

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 320 FRAME BETWEEN STR 39R AND 41R FOUND 4 FASTENER HOLE CRACKED AT FRAME WEB AND FRAME INNER CHORD, PLS REFER ATTACHED SKETCH.  RT BS 320 FRAME REPAIRED AT STR 39R - 41R AS PER SRM 51-40-03 AND FRAME INNER CHORD REPLACED AS PER SRM 51-10-01.
